# SDR USAA040333

- Difficulty date: June 9, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 0997
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348015900400
- Condition: Corroded
- Location: Fs
- Part time: 16,153 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SUPPORT PLATE CORRODED 6 INCHES BY .5 INCH BY .020 INCH AREA, FRAME 66, -Y1975, -Z240.  REMOVED AND REPLACED R2 DOOR FORWARD GIRT BAR FITTING SUPPORT PLATE PER SRM 51-74-00, SRM 53-12-00.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
